The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "1990"

AuteursA.L.D. Beckers, A.W.M. Smeulders
TitelThe probability of a random straight line in two and three dimensions
TijdschriftPattern recognition letters
Jaargang11
Jaar1990
Nummer4
Pagina's233-240
ISSN01678655
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Informatics Institute (II)
TrefwoordenStraight lines; Parameter representation; Normal representation; Length estimators; Randomness
SamenvattingUsing properties of shift- and rotation-invariance probability density distributions are derived for random straight lines in normal representation. It is found that in two-dimensional space the distribution of normal coordinates (r, phi) is uniform: p(r, phi) = c, where c is a normalisation constant. In three dimensions the distribution is given by: p (r, phi, thèta, ksi) = cr sin thèta.
Soort documentArtikel
Download
Document finderUvA-Linker